# SDR SWAA102265

- Difficulty date: April 20, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 52,811 hours, 44,137 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L1 DOOR EXIT LIGHT INOP.  SECURED EXIT LIGHT TERMINAL END WIRE PER MM.
